Skip to Main navigation Skip to Left navigation Skip to Main content Skip to Footer

University of Minnesota Extension
www.extension.umn.edu
612-624-1222

Extension > Garden > Diagnose a problem > What's wrong with my plant? > Annuals and Perennials > Aster > Distorted leaves

Print Icon Email Icon Share Icon

Aster > Distorted leaves

1 of 1
  • Herbicide 3
  • Herbicide 1
  • Herbicide 2

Herbicide Damage
Phenoxy herbicide ex. 2,4D

  • Leaves are twisted, cupped, or distorted
  • Leaves may appear thick and leathery
  • Veins in leaves are thick and close together
  • Side of the plant closest to the herbicide application is most severely affected
  • In severe cases the entire plant may be affected

Don't see what you're looking for?

  • © Regents of the University of Minnesota. All rights reserved.
  • The University of Minnesota is an equal opportunity educator and employer. Privacy